Ruelle operator with nonexpansive IFS
Publication in refereed journal


Times Cited
Web of Science13WOS source URL (as at 26/02/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThe Ruelle operator and the associated Perron-Frobenius property have been extensively studied in dynamical systems. Recently the theory has been adapted to iterated function systems (IFS) (X, {w(j)}(j=1)(m), {p(j)}(j=1)(m)) where the w(j)'s are contractive self-maps on a compact subset X subset of or equal to R-d and the p(j)'s are positive Dini functions on X [FL]. In this paper we consider Ruelle operators defined by weakly contractive IFS and nonexpansive IFS. It is known that in such cases, positive bounded eigenfunctions may not exist in general. Our theorems give various sufficient conditions for the existence of such eigenfunctions together with the Perron-Frobenius property.
All Author(s) ListLau KS, Ye YL
Journal nameStudia Mathematica
Year2001
Month1
Day1
Volume Number148
Issue Number2
PublisherPOLISH ACAD SCIENCES INST MATHEMATICS
Pages143 - 169
ISSN0039-3223
LanguagesEnglish-United Kingdom
Keywordsequicontinuity; Gibbs measure; iterated function system; nonexpansive map; Perron-Frobenius property; Ruelle operator; weakly contractive map
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-27-02 at 01:27